# SDR SWIA200819729

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 17,624 hours, 13,515 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Lever
- Part number: 601R906073
- Part serial: FO773A
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

"R FLT SPOILER" CAUTION MESSAGE ILLUMINATED DURING DESCENT AND AIRCRAFT ROLLED TO THE RIGHT AFTER FLIGHT SPOILERS WERE DEPLOYED.  (FLT 3801) INSTALLED SERVICEABLE CONTROL LEVER HANDLE ASSEMBLY.  OPS CHECK GOOD IAW 27-60-00.
